# SDR QXEA2024120200284

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 17,093 hours, 11,636 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL56115EF
- Condition: Peeling
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR RED ARROW PLACARD PEELING. REMOVED FROM SERVICE. REMOVED PEELING PLACARD AND REPLACED. NO FURTHER DEFECT. RETURNED TO SERVICE.
